elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Privacy Policy | Contact | Deutsch
Fontsize: [-] Text [+]

Parametric shape-from-shading by radial basis functions

Wei, G.Q. and Hirzinger, G. (1997) Parametric shape-from-shading by radial basis functions. IEEE Transactions on Pattern Analysis and Machine Intelligence, 19, pp. 353-365.

Full text not available from this repository.

Abstract

op**** 980126.

Item URL in elib:https://elib.dlr.de/28606/
Document Type:Article
Additional Information: LIDO-Berichtsjahr=1997,
Title:Parametric shape-from-shading by radial basis functions
Authors:
AuthorsInstitution or Email of AuthorsAuthors ORCID iD
Wei, G.Q.UNSPECIFIEDUNSPECIFIED
Hirzinger, G.UNSPECIFIEDUNSPECIFIED
Date:1997
Journal or Publication Title:IEEE Transactions on Pattern Analysis and Machine Intelligence
Refereed publication:Yes
Open Access:No
Gold Open Access:No
In SCOPUS:No
In ISI Web of Science:Yes
Volume:19
Page Range:pp. 353-365
Series Name:4
Status:Published
Keywords:-
HGF - Research field:Aeronautics, Space and Transport (old)
HGF - Program:Space (old)
HGF - Program Themes:W SY - Technik für Raumfahrtsysteme
DLR - Research area:Space
DLR - Program:W SY - Technik für Raumfahrtsysteme
DLR - Research theme (Project):W - Weiterentwicklung Robotik - Mechatronik und Dynamik (old)
Location: Oberpfaffenhofen
Institutes and Institutions:Institute of Robotics and Mechatronics (until 2012) > Robotic Systems
Deposited By: DLR-Beauftragter, elib
Deposited On:13 Nov 2007
Last Modified:27 Apr 2009 07:06

Repository Staff Only: item control page

Browse
Search
Help & Contact
Information
electronic library is running on EPrints 3.3.12
Copyright © 2008-2017 German Aerospace Center (DLR). All rights reserved.